# SDR DALA1241995654

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 31,173 hours, 12,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROW 29 THRU 33 INOP.  MAINTENANCE TROUBLESHOT  PER WDM 33-51-22 AND FOUND BLOWN FUSE IN POWER SUPPLY M10699.  FUSE WAS REPLACED AND OPERATION OF LIGHTS NOW NORMAL.
